# SDR DALA2024120911545

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,349 hours, 9,570 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES AT GATE AFTER GROUND CART AIR START ON ENGINE #2. ONCE ENGINE 2 BLEED AND ENGINE 2 PACK TURNED ON FUMES BEGAN.   PREFORMED LEVEL A DECONTAMINATION OF ECS IAW A330 AMM 21-00-00-615-809-A. REPLACED APU.
